# SDR AALA202409234403

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 94,727 hours, 11,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN SUPPORT STRUCTURE ON LEFT WING FIXED TRAILING EDGE BETWEEN INBOARD REAR SPAR STATION (IRSS) 955.97 AND IRSS 831.76. REPLACED SUPPORT PER SRM 51-40-02-0G.
